# SDR DALA2021082204939

- Difficulty date: August 20, 2021
- Submitted: August 23, 2021
- Operation: Air carrier
- Aircraft: N835MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29708
- Aircraft time: 81,905 hours, 15,620 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SHIP 1811 DUE TO PILOT REPORT OF FAINT BURNING ODOR IN AREA OF SEATS 32-33AB INSPECT SEATS AROUND 32AB ALSO 5 ROWS BEFORE AND AFTER 32AB NO ODORS NOTED. CORRECTIVE ACTION: C/W INSPECTION, PERFORMED ENGINE RUN, NO ORDERS NOTED REPLACED RECIRC FILTERS AND C/W WITH NO GO ODI PREVENTION REF TO LP 7851852 AND 7851850. (LP 1919112)
